Free Access
Volume 9, March 2003
Page(s) 125 - 133
Published online 15 September 2003
  1. M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhäuser, Boston (1997).
  2. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Springer Verlag, Berlin (1994).
  3. P. Bauman and D. Phillips, A non-convex variational problem related to change of phase. Appl. Math. Optim. 21 (1990) 113-138. [CrossRef] [MathSciNet]
  4. P. Cardaliaguet, B. Dacorogna, W. Gangbo and N. Georgy, Geometric restrictions for the existence of viscosity solutions. Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999) 189-220. [CrossRef] [MathSciNet]
  5. P. Celada, Some scalar and vectorial problems in the Calculus of Variations, Ph.D. Thesis. SISSA, Trieste (1997).
  6. P. Celada and A. Cellina, Existence and non existence of solutions to a variational problem on a square. Houston J. Math. 24 (1998) 345-375. [MathSciNet]
  7. P. Celada, S. Perrotta and G. Treu, Existence of solutions for a class of non convex minimum problems. Math. Z. 228 (1998) 177-199. [CrossRef] [MathSciNet]
  8. A. Cellina, Minimizing a functional depending on ∇u and on u. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997) 339-352. [CrossRef] [MathSciNet]
  9. A. Cellina and S. Perrotta, On minima of radially symmetric functionals of the gradient. Nonlinear Anal. 23 (1994) 239-249. [CrossRef] [MathSciNet]
  10. G. Crasta, On the minimum problem for a class of non-coercive non-convex variational problems. SIAM J. Control Optim. 38 (1999) 237-253. [CrossRef] [MathSciNet]
  11. G. Crasta, Existence, uniqueness and qualitative properties of minima to radially symmetric non-coercive non-convex variational problems. Math. Z. 235 (2000) 569-589. [CrossRef] [MathSciNet]
  12. G. Crasta and A. Malusa, Euler-Lagrange inclusions and existence of minimizers for a class of non-coercive variational problems. J. Convex Anal. 7 (2000) 167-181. [MathSciNet]
  13. G. Crasta and A. Malusa, Non-convex minimization problems for functionals defined on vector valued functions. J. Math. Anal. Appl. 254 (2001) 538-557. [CrossRef] [MathSciNet]
  14. B. Dacorogna and P. Marcellini, Existence of minimizers for non-quasiconvex integrals. Arch. Rational Mech. Anal. 131 (1995) 359-399. [CrossRef] [MathSciNet]
  15. B. Kawohl, J. Stara and G. Wittum, Analysis and numerical studies of a problem of shape design. Arch. Rational Mech. Anal. 114 (1991) 349-363. [CrossRef] [MathSciNet]
  16. R. Kohn and G. Strang, Optimal design and relaxation of variational problems, I, II and III. Comm. Pure Appl. Math. 39 (1976) 113-137, 139-182, 353-377. [CrossRef] [MathSciNet]
  17. P.L. Lions, Generalized solutions of Hamilton-Jacobi equations. Pitman, London, Pitman Res. Notes Math. Ser. 69 (1982).
  18. E. Mascolo and R. Schianchi, Existence theorems for nonconvex problems J. Math. Pures Appl. 62 (1983) 349-359.
  19. R.T. Rockafellar, Convex Analysis. Princeton Univ. Press, Princeton (1970).
  20. G. Treu, An existence result for a class of non convex problems of the Calculus of Variations. J. Convex Anal. 5 (1998) 31-44. [MathSciNet]
  21. M. Vornicescu, A variational problem on subsets of Formula . Proc. Roy. Soc. Edinburg Sect. A 127 (1997) 1089-1101.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.